MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE, 5-HOLE, RIGHT

I.T.S. GMBH DISTAL FEMUR PLATE, 5-HOLE, RIGHT
Model Number 21301-5
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the 21301-5 plate and the last three shipments of a 37592-xx were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.In addition we have filed a capa ((b)(4)) and defined a sales team training for the team of i.T.S.(b)(4) as a preventive action.
 
Event or Problem Description
It was reported that screws backed out of a distal femur plate 5-hole postoperatively.Original implant date (b)(6) 2016.A revision surgery was performed on (b)(6) 2016.

Brand Name
DISTAL FEMUR PLATE, 5-HOLE, RIGHT
Common Device Name
DISTAL FEMUR PLATE, 5-HOLE, RIGHT
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8230467
Report Number3004369035-2016-00008
Device Sequence Number949920
Product Code HRS
UDI-Device Identifier09120034307034
UDI-Public09120034307034
Combination Product (Y/N)N
PMA/510(K) Number
K093868
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21301-5
Device Catalogue Number21301-5
Device Lot Number20/122821
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;